# SDR SWAA2023122827283

- Difficulty date: December 4, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 26,986 hours, 13,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS CORROSION AT N/P HOLE AT STA 727I+3 RBL 21 WL 156. MRKD<[01] BLENDED CORROSION PER SRM 51-10-02. DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-00-52-1A-2. TRANSITION ANGLE TO BE REPLACED ON FAULT #TTG8Q00Q22PQ;[02] INSPECTION COMPLETE ON CORRECTIVE ACTION #1 FOR: BLENDED CORROSION PER SRM 51-10-02. DAMAGE REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. TRANSITION ANGLE TO BE REPLACED ON FAULT #TTG8Q00Q22PQ.
